# SDR ERAA20120103

- Difficulty date: November 19, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N882EA
- Make and model: Dhav DHC8103
- Aircraft serial: 098
- Aircraft time: 52,013 hours, 72,682 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Part number: 85711248
- Condition: Cracked
- Location: Lt Wing
- Part time: 52,013 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LOWER REINFORCEMENT STRAPS ON LEFT WING STRINGER 12-16.  PART NUMBER 85711248 AT YW197
